# SDR NWAA092143256

- Difficulty date: June 10, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 34,280 hours, 15,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part serial: 04027
- Condition: Failed
- Location: Emergency Lights
- Part time: 20,811 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED.  REPLACED AFT EPSU POWER UNIT AND BATTERY, OPERATION CHECKS GOOD.
